Diskretnyi Analiz i Issledovanie Operatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2014, Volume 21, Issue 1, Pages 67–83 (Mi da761)  

This article is cited in 3 scientific papers (total in 3 papers)

Positive closed classes in the three-valued logic

S. S. Marchenkov

Lomonosov Moscow State University, Leninskie gory, 119991 Moscow, Russia

Abstract: Theoretical premises are formulated and a way is determined to construct the positive classification of the $k$-valued logic functions set. All 194 positive closed classes in the three-valued logic are found. The description is given both by means of endomorphism semigroups and by means of finding the positive bases. Tab. 13, bibliogr. 30.

Keywords: positive closure operator, three-valued logic functions.

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2014, 8:2, 256–266

Bibliographic databases:

UDC: 519.716
Received: 25.03.2013

Citation: S. S. Marchenkov, “Positive closed classes in the three-valued logic”, Diskretn. Anal. Issled. Oper., 21:1 (2014), 67–83; J. Appl. Industr. Math., 8:2 (2014), 256–266

Citation in format AMSBIB
\Bibitem{Mar14}
\by S.~S.~Marchenkov
\paper Positive closed classes in the three-valued logic
\jour Diskretn. Anal. Issled. Oper.
\yr 2014
\vol 21
\issue 1
\pages 67--83
\mathnet{http://mi.mathnet.ru/da761}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3288382}
\transl
\jour J. Appl. Industr. Math.
\yr 2014
\vol 8
\issue 2
\pages 256--266
\crossref{https://doi.org/10.1134/S1990478914020124}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000377429900006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84902164226}


Linking options:
  • http://mi.mathnet.ru/eng/da761
  • http://mi.mathnet.ru/eng/da/v21/i1/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Ryabets, “Parametricheski zamknutye klassy giperfunktsii ranga 2”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 17 (2016), 46–61  mathnet
    2. S. S. Marchenkov, “Completeness criterion for the enumeration closure operator in three-valued logic”, Discrete Math. Appl., 30:1 (2020), 1–6  mathnet  crossref  crossref  mathscinet  isi  elib
    3. S. S. Marchenkov, “On the action of the implicative closure operator on the set of partial functions of the multivalued logic”, Discrete Math. Appl., 31:3 (2021), 155–164  mathnet  crossref  crossref  mathscinet  isi  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:392
    Full text:112
    References:43
    First page:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021